Pacific Journal of Mathematics

Equiconvergence of derivations.

A. G. O'Farrell

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 539-554.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911621

Mathematical Reviews number (MathSciNet)
MR0361799

Zentralblatt MATH identifier
0297.46039

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

O'Farrell, A. G. Equiconvergence of derivations. Pacific J. Math. 53 (1974), no. 2, 539--554. https://projecteuclid.org/euclid.pjm/1102911621


Export citation

References

  • [1] R. Arens, The maximalideals of certain functionalgebras, Pacific J. Math., 8 (1958), 641-648.
  • [2] A. Browder, Introductionto Function Algebras, Benjamin, 1969.
  • [3] H. Federer, Geometric Measure Theory, Springer, 1969.
  • [4] T. Gamelin, Uniform Algebras, Prentice-Hall, 1969.
  • [5] T. Gamelin and J. Garnett, Distinguishedhomomorphismsand fiber algebras, Amer. J. Math., 92 (1970), 455-474.
  • [6] A. Hallstrom, On bounded point derivationsand analyticcapacity, J. Functional Analysis, 4 (1969), 153-165.
  • [7] Kenneth Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, 1962.
  • [8] M. S. Melnikov, Structureof the Gleason parts of the algebra R(E), Functional Ana. Appl., 1 (1967), 84-86.
  • [9] A. O'Farrell, An isolated bounded point derivation, Proceedings Amer. Math. Soc, 39 (1973), 559-562.
  • [10] L. Zalcman, AnalyticCapacity and RationalApproximation,Springer-Verlag Lecture Notes 50, 1968.